Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    green tounge and stools
    avatar
    Faisal85 posted:
    hi i just wanted to know that from last couple of weeks i am facing a problem of sudden green tounge and while after it goes green the first stool is green , it happens ones in a while , i took some anti fungus medicines it stopped but this evening my tounge went green again and now the stool is green as well ....... ( i smoke as well )
    Please help.......
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Hi Faisal,

    Has anything else recently changed in your diet, medications and/or supplements?

    Be sure to discuss this with your medical provider to find out what's going on if it continues and remains a concern.
    We never touch people so lightly that we do not leave a trace. ~Peggy Tabor Millin
     
    avatar
    Gwen Cohen Brown, DDS, FAAOMP responded:
    Hi Faisal85,

    I am sorry you are having a difficult time however changes in the color of the tongue are relatively common and normal and generally pass quickly. They are often associated with the color of specific foods or lozenges and will fade as the 'stain' is washed out by the saliva.

    Since you are having both oral and fecal color changes I suggest that you return to the physician who prescribed the anti fungal medications and show them the color change in your mouth and ask if they need a stool sample as well.

    I hope you feel better and that this helps.

    Dr. Gwen Cohen Brown


    Helpful Tips

    sinus trouble in my teeth
    need info on sinus that have gotten into my teeth i went to the dentist this week and my dentist told me about this and i have never heard ... More
    Was this Helpful?
    9 of 19 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Kaufman's website